Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have vitiligo. Tried depigmentation. But why does it return?

hi iam 28y/o saudi girl ,i have vitiligo since 15 year , more than 60% of my body i tried every line in treatment of vitiligo even depigmentation my question is when i was used monobezyhydroqunion 20% my skin become very erythematous itching & i feel burning sensation so i stopped the treatment few days & use it again but same sensation what the next can i do
Asked On : Sat, 5 May 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi the erythema and burning sensation is by chemical used by u for depigmentation.sometimes depigmentation itself when exposed to sunlight can cause this erythema as the chemical causing irritant dermatitis do not use it again.instead use of steriods stops the progression of vitiligo and application of sunscreen protects from sunlight.u can use dermicolor suitable to ur skin daily once to cover ur vitiligo patches
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor